Re: [MOL] side effects - can you help? [00490] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects - can you help?



Do you know anybody who's into the "bar scene"?  When I was younger, I
downed a few cocktails or two.  If you're going to make any "connection"
it will be there.  Once you're a "regular" or frequent a particular bar,
you can pick up on all sorts of information.  We're not talking about the
restaurant/cocktail kind of bar.  We're talking about a bar-bar.  Where
the good ol' boys go.  I know this places a person in an awkward
position, but what can you do?

Good luck.

CIM


On Fri, 8 Sep 2000 09:27:45 -0600 "Winn" <desertrats@outerbounds.net>
writes:
> Thanks Bridget - we've been looking into that.  The real thing isn't 
> legal
> where we are either.  I asked one of dads nurses about it and she 
> told us
> that a previous patient who had little luck with anti-nausea drugs, 
> tried
> the 'real thing' and did very good with it. Had difficulty buying it 
> though
> since it was illegal.  They prescribed the 'pot-in-a-pill' for her 
> but it
> was too strong, completely zoned her out and she had no control.  
> Went back
> to the real thing since she could control the amount of the drug she 
> needed.
> Thank you for the info.  I too have heard of wonderful results of 
> medicinal
> uses of marijuana - obviously our legislators haven't been effected 
> by this
> horrible disease.  They sure protect their right to alcohol.
> Thanks again - God Bless.
> 
> 
> ----- Original Message -----
> From: Bridget Rambeau <bsbridget@hotmail.com>
> To: <mol-cancer@lists.meds.com>
> Sent: Friday, September 08, 2000 5:47 AM
> Subject: Re: [MOL] side effects - can you help?
> 
> 
> > Hi Winn. When I first started having radiation txs to my abdomen 
> along
> with
> > chemo txs, I found the initial drugs they prescribed not terribly
> effective.
> > I questioned my onc about some articles I read concering the 
> medicinal use
> > of marijuana for my type of problem. Unfortunately, the "real" 
> thing still
> > isn't legal here, however it is available in pill form (legally). 
> It's
> made
> > up of "Cesamet" and "Nabilone". Although the onc warned me of 
> possible
> side
> > effects, I didn't notice any and found the pill almost eliminated 
> my
> nausea
> > and stimulated my appetite at the same time. Is it legal in your 
> State? If
> > so, from everything I've heard, the "real" thing is still superior 
> to the
> > "artificial".
> > Anyway, it's one more option to consider.
> > Your friend,
> > Bridget
> >
> > >From: "Winn" <desertrats@outerbounds.net>
> > >Reply-To: mol-cancer@lists.meds.com
> > >To: <mol-cancer@lists.meds.com>
> > >Subject: [MOL] side effects - can you help?
> > >Date: Thu, 7 Sep 2000 15:31:21 -0600
> > >
> > >I've been on this forum before and you guys are full of info.. 
> please
> help!
> > >
> > >My dad is undergoing agressive chemo/radiation therapy.  The side 
> effects
> > >are terrible and he's suffering so much. Does anyone have any 
> suggestions
> > >or advise for:
> > >
> > >Everything he puts in his mouth (water, food, protein drinks, 
> etc) has a
> > >very strong salt taste, even if he licks his lips - salt.  
> Anything
> > >available to help with this? Anyone know why this happens?  
> Anyone
> > >experienced this and knows how to make it more tolerable?
> > >
> > >Extreme nausea - vomiting.  Medications not helping.  He's losing 
> weight
> > >fast.
> > >
> > >Chills - can't get warm.  We are in Colorado and winter is on our 
> heels.
> > >
> > >No energy, tired, exhausted.  Can't get the exercise the docs 
> recommend.
> > >
> > >He is only a few weeks into this and has months to go.  If you 
> can help,
> > >I'm waiting for your reply!  Thank you.
> > >
> >
> > 
>
_________________________________________________________________________
> > Get Your Private, Free E-mail from MSN Hotmail at 
> http://www.hotmail.com.
> >
> > Share information about yourself, create your own public profile 
> at
> > http://profiles.msn.com.
> >
> > 
>
------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be 
> removed
> > from the mailing list, please visit the Medicine-On-Line 
> Discussion Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message 
> to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing 
> the
> line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual 
> email
> > address.
> > 
>
------------------------------------------------------------------------
> 
>
------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be 
> removed
> from the mailing list, please visit the Medicine-On-Line Discussion 
> Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing 
> the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual 
> email
> address.
>
------------------------------------------------------------------------
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------